MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET; PERMANENT PACEMAKER ELECTRODE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET; PERMANENT PACEMAKER ELECTRODE
Model Number 1458QL/75
Medical Device Problem Code Therapy Delivered to Incorrect Body Area (1508)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 11/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacturer reference number: 2017865-2022-47524.It was reported a patient presented with diaphragmatic stimulation on the left ventricular lead.Upon further analysis in clinic, the implantable cardioverter defibrillator (icd) presented in backup vvi mode.Programming changes were made to address both anomalies.The patient was stable.

Brand Name
QUARTET
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key15906548
Report Number2017865-2022-47527
Device Sequence Number20124272
Product Code NIK
UDI-Device Identifier05414734510202
UDI-Public05414734510202
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number1458QL/75
Device Catalogue Number1458QL/75
Device Lot NumberA000109393
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2022
Initial Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2088TC/46 TENDRIL; 2088TC/58 TENDRILLEAD
Patient Age88 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite